1. Home
  2. Over the Counter
  3. Pharmaceuticals
  4. Pain & Fever Relief
  5. Acetaminophen Tabs - 325mg (100/Bottle)
Acetaminophen Tabs - 325mg (100/Bottle)
Acetaminophen Tabs - 325mg (100/Bottle)

Acetaminophen Tabs - 325mg (100/Bottle)

Your Price: $1.79
(100 Tablets per Bottle) Regular strength pain reliever and fever reducer is aspirin-free.
Item Number: 18036
Availability: NOT AVAILABLE AT THIS TIME
Aspirin-Free Pain Reliever/Pain Reliever. Temporary relieves minor aches and pains, as well as fever, due to headache, muscular ache, backache, minor pain of arthritis, the common cold, toothache, and premenstrual and menstrual cramps. Compare to the active ingredient in Regular Strength Tylenol.

Related Products

Ibuprofen - 200mg (100/Bottle)
Item Number: 18060
$3.79
Back Pain-Off - 500 (250 x 2's)
Item Number: 18025
$39.00
Mediproxen - 100 (100 x 1's)
Item Number: 18027
$17.95
Cramp Tabs - 500 (250 x 2's)
Item Number: 18031
$19.29

Recently Viewed Items